UNIGE document Scientific Article
previous document  unige:12364  next document
add to browser collection
Title

Poisson geometry and the Kashiwara-Vergne conjecture

Authors
Meinrenken, E.
Published in Comptes rendus mathématique. 2000, vol. 335, no. 9, p. 723-728
Abstract We give a Poisson-geometric proof of the Kashiwara-Vergne conjecture for quadratic Lie algebras, based on the equivariant Moser trick.
Stable URL https://archive-ouverte.unige.ch/unige:12364
Full text
Article (147 Kb) - public document Free access
Identifiers
Structures

146 hits

144 downloads

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :